UZH-Logo

Maintenance Infos

Eigenvalue distribution of some fractal semi-elliptic differential operators


Farkas, W (2001). Eigenvalue distribution of some fractal semi-elliptic differential operators. Mathematische Zeitschrift, 236(2):291-320.

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2001
Deposited On:24 Oct 2014 11:48
Last Modified:05 Apr 2016 18:27
Publisher:Springer
Publisher DOI:https://doi.org/10.1007/s002090000179
Official URL:http://www.math.ethz.ch/~farkas/research/F.pdf
Other Identification Number:merlin-id:4262

Download

Full text not available from this repository.View at publisher

Author Collaborations